1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Metformin side effects

Discussion in 'Metformin/Biguanides' started by Isalbo, Jan 1, 2018.

  1. Isalbo

    Isalbo Type 2 · Member

    Messages:
    12
    Likes Received:
    3
    Trophy Points:
    23
    Hi, I’ve been on 500mg Metformin twice a day for 6 weeks but after the 5th week started experiencing moderate vertigo, nauzea & can easily sleep 10 to 12 hours/night. Could these symptoms be caused by Metformin? I was under the impression that I would have hade these side effects within the first few weeks taking this medication, not after 5-6 weeks. Anybody else had similar experience?
    Thank you,
     
  2. paulus1

    paulus1 Type 2 · Well-Known Member

    Messages:
    843
    Likes Received:
    512
    Trophy Points:
    133
    what are your bg readings.
     
  3. Isalbo

    Isalbo Type 2 · Member

    Messages:
    12
    Likes Received:
    3
    Trophy Points:
    23
    Haven’t had a HbA1c reading on Metformin yet. My bg normal.
    Never had an hypo.
     
    #3 Isalbo, Jan 1, 2018 at 6:04 PM
    Last edited: Jan 10, 2018
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook